Academic
Publications
Die Vollständigkeit der Axiome des logischen Funktionenkalküls

Die Vollständigkeit der Axiome des logischen Funktionenkalküls,10.1007/BF01696781,Monatshefte Fur Mathematik,Kurt Gödel

Die Vollständigkeit der Axiome des logischen Funktionenkalküls   (Citations: 51)
BibTex | RIS | RefWorks Download
Journal: Monatshefte Fur Mathematik - MONATSH MATH , vol. 37, no. 1, pp. 349-360, 1930
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: